Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 17, NWS La Crosse, WI

June 22, 2015Crawford County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2015, 8:27 AM CDT for Crawford County, Wisconsin. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 8:27 AM CDT (13:27 UTC)
Expired
Jun 22, 2015, 9:00 AM CDT
In force
33 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Crawford County, WI

The radar

The La Crosse radar (KARX), 79 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:38 AM CDTTSTM WND DMG2 E Prairie Du Chien, WIMULTIPLE POWER POLES SNAPPED ON HIGHWAY 27 JUST EAST OF PRAIRIE DU CHIEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 6:03 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WUUS53 KARX 221327
SVRARX
WIC023-221400-
/O.NEW.KARX.SV.W.0017.150622T1327Z-150622T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
827 AM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN SOUTHWESTERN WISCONSIN...

* UNTIL 900 AM CDT

* AT 826 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES SOUTHWEST OF VIROQUA TO 8 MILES SOUTHWEST
  OF SOLDIERS GROVE TO NEAR HARPERS FERRY...MOVING EAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SOLDIERS GROVE AROUND 835 AM CDT.
  BOSCOBEL AROUND 840 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIDGEPORT...SENECA...WAUZEKA...CLAYTON AND GAYS MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4307 9118 4313 9118 4315 9115 4320 9112
      4326 9106 4342 9120 4342 9067 4317 9067
      4317 9069 4312 9074 4311 9080 4308 9085
      4306 9094 4303 9097 4301 9102 4299 9106
      4300 9113 4299 9116
TIME...MOT...LOC 1326Z 258DEG 56KT 4342 9098 4329 9088 4318 9106 

HAIL...<.75IN
WIND...60MPH
 
$$

SHEA
2 follow-up statements
104 
WWUS53 KARX 221342
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
842 AM CDT MON JUN 22 2015

WIC023-221400-
/O.CON.KARX.SV.W.0017.000000T0000Z-150622T1400Z/
CRAWFORD WI-
842 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR CRAWFORD COUNTY...

AT 842 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOLDIERS GROVE TO 6 MILES NORTH OF BOSCOBEL TO 12 MILES 
NORTHEAST OF PRAIRIE DU CHIEN...MOVING EAST AT 40 MPH. THIS WAS PART OF A 
CLUSTER OF STORMS THAT WAS HITTING NEARLY THE ENTIRE COUNTY.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  SOLDIERS GROVE AROUND 845 AM CDT.
  BOSCOBEL AROUND 855 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIDGEPORT...SENECA...WAUZEKA...CLAYTON AND GAYS MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4307 9118 4313 9118 4315 9115 4320 9112
      4326 9106 4342 9120 4342 9067 4317 9067
      4317 9069 4312 9074 4311 9080 4308 9085
      4306 9094 4303 9097 4301 9102 4299 9106
      4300 9113 4299 9116
TIME...MOT...LOC 1342Z 257DEG 36KT 4336 9083 4323 9073 4312 9091 

HAIL...<.75IN
WIND...60MPH
 
$$

SHEA
972 
WWUS53 KARX 221404
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
904 AM CDT MON JUN 22 2015

WIC023-221414-
/O.EXP.KARX.SV.W.0017.000000T0000Z-150622T1400Z/
CRAWFORD WI-
904 AM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4307 9118 4313 9118 4315 9115 4320 9112
      4326 9106 4342 9120 4342 9067 4317 9067
      4317 9069 4312 9074 4311 9080 4308 9085
      4306 9094 4303 9097 4301 9102 4299 9106
      4300 9113 4299 9116
TIME...MOT...LOC 1403Z 258DEG 56KT 4336 9083 4323 9073 4312 9091 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:00 AM CDT, 27 minutes earlier.

Area forecast discussion, Jun 22, 8:00 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
800 AM CDT MON JUN 22 2015

.UPDATE...
ISSUED AT 800 AM CDT MON JUN 22 2015

STRONG WINDS HAVE DEVELOPED IN THE WAKE LOW BEHIND THE DEPARTING
THUNDERSTORM COMPLEX. EXPECT THAT WINDS WILL BE NEAR OR IN THE
ADVISORY CRITERA FOR A FEW HOURS THIS MORNING...SO HAVE ISSUED A
WIND ADVISORY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 259 AM CDT MON JUN 22 2015

ALL EYES AGAIN ON THE CONVECTION EXPECTED TO IMPACT THE AREA
TODAY. A COUPLE OF AREAS TO WATCH. FIRST AREA OF THUNDERSTORMS
ALONG AN EAST-WEST LINE ACROSS NORTHERN IA ON THE NOSE OF THE BEST
WARM/MOIST ADVECTION. THIS LINE DRIFTING SLOWLY NORTHWARD AS IT IS
ANCHORED TO A WARM FRONT/TROUGH. ANTICIPATE THIS DRIFTING INTO THE
NORTHEAST IA BEFORE AROUND SUNRISE...AND INTO SOUTHEAST MN AROUND
12Z. MODELS FORECAST INCREASING ELEVATED INSTABILITY TO GO ALONG
WITH THE HIGH BULK SHEAR OVER 60KTS...SO SOME OF THESE STORMS COULD
INTENSIFY AND PRODUCE LARGE HAIL AND DAMAGING WINDS. MEANWHILE TO
OUR WEST...SEVERAL CLUSTERS OF STORMS WERE ONGOING ACROSS EASTERN
SD AND WESTERN MN. THESE STORMS WERE PRODUCING HAIL AND DAMAGING
WINDS AND WERE RACING EASTWARD TOWARD THE REGION. THESE STORMS
ARE DRIVEN BY A POTENT SHORT WAVE...WITH A PIECE MOVING THROUGH
ND AND A STRONGER PIECE DROPPING IN FROM SASKATCHEWAN. THESE
STORMS ARE ON TARGET TO MOVE INTO THE AREA BY MID-MORNING. GIVEN
THAT THIS IS TYPICALLY A DIURNAL LULL TIME FOR STRONG STORMS...IT
IS EXPECTED THAT THEY WILL BE WEAKENING TO SOME DEGREE. BUT GIVEN
THE STRONG DYNAMICS IT IS POSSIBLE THAT THEY WILL CONTINUE TO
REMAIN STRONG OR SEVERE AS THEY MOVE THROUGH. CURRENTLY...SPC HAS
A SEVERE THUNDERSTORM WATCH FOR ALL OF SOUTHERN MN UNTIL 9 AM...
EXCEPT FOR OUR 7 COUNTIES. IF STORMS CONTINUE TO BE STRONG...OUR
COUNTIES COULD BE ADDED.

IT IS EXPECTED THAT THE BULK OF THE STORMS WILL BE MOVING QUICKLY
THROUGH THE AREA DURING THE MORNING...AND DEPARTING BY EARLY
AFTERNOON. BUT JUST AS WE REACH THE MAXIMUM HEATING TIME OF DAY...
THE TRAILING COLD FRONT OF THE MAIN SYSTEM WILL BE MOVING THROUGH
FOR THE AFTERNOON HOURS. NEARLY ALL OF THE MODELS SUGGEST NEW
CONVECTION WILL FIRE ALONG THE FRONT...BUT JUST HOW MUCH WILL BE
THE BIG QUESTION. WILL WE HAVE TIME TO RECOVER FROM THE MORNING
ACTIVITY WITH ENOUGH INSTABILITY? THE HIGHEST LIKELIHOOD FOR THIS
WILL BE OVER THE FAR SOUTHEAST AND EAST COUNTIES OF OUR SERVICE
AREA DURING THE AFTERNOON AND EARLY EVENING. BUT THERE MAY NOT BE
ENOUGH TIME AND/OR SUPPORT FOR THESE TO BECOME SEVERE AGAIN. THIS
WILL NEED TO BE MONITORED THROUGH THE DAY AS THE SITUATION EVOLVES
BEHIND THE INITIAL CONVECTION. GIVEN THE AMOUNT OF SHEAR...ANY
STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE.
BEHIND THE FRONT...BRISK NORTHWEST WINDS WILL QUICKLY DROP
TEMPERATURES AND HUMIDITY...WITH CLEARING SKIES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 259 AM CDT MON JUN 22 2015

HIGH PRESSURE WILL PROVIDE A DRY DAY ON TUESDAY. BUT THE NORTHWEST
FLOW REGIME WILL KEEP THE PARADE OF SYSTEMS COMING. THE FRONTAL
BOUNDARY WHICH WILL BE LINGERING TO OUR SOUTH WILL BEGIN MOVING
BACK NORTH AGAIN BY WEDNESDAY...AND AS WEAK SHORT WAVES MOVE
THROUGH THE FLOW THEY WILL HELP TO TRIGGER CONVECTIVE ACTIVITY AS
THE MOIST AND UNSTABLE AIR MOVES UP AND OVER THE BOUNDARY. THIS
COULD BRING SOME RAIN TO THE SOUTHERN PORTION OF THE FORECAST
AREA AS EARLY AS TUESDAY NIGHT...WITH THE REMAINDER OF THE REGION
HAVING RAIN CHANCES WEDNESDAY THROUGH THURSDAY. STORMS WEDNESDAY
AFTERNOON AND EVENING COULD BE ON THE STRONG SIDE...SO WILL HAVE
TO MONITOR FOR SEVERE POTENTIAL. BEYOND THURSDAY...CONFIDENCE IN
THE FORECAST IS LOWERING AS THE UPPER LEVEL PATTERN BEGINS TO
SHIFT TO MORE OF A NORTHWEST FLOW. THE MAIN POLAR VORTEX SHIFTS
SOUTHWARD INTO HUDSON BAY BY THE END OF THE WEEK...WITH MORE OF A
FLOW OF COOLER AIR INTO THE REGION EXPECTED. BUT THE VARIOUS MEDIUM
RANGE MODELS DIFFER AS TO THE DEGREE OF COLD INTRUSION. THE
UNFORTUNATE SIDE EFFECT OF THIS COOLER AIR /BESIDES THE BELOW
NORMAL TEMPERATURES/ IS THAT STEEP LAPSE RATES AND STRONG SUNSHINE
POINT TO THE POSSIBILITY OF DIURNALLY DRIVEN SHOWER ACTIVITY. THUS
HAVE OPTED TO KEEP LOW CHANCES FOR RAIN IN THE FORECAST FOR MUCH
OF THE EXTENDED PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 640 AM CDT MON JUN 22 2015

MAIN TAF CONCERNS IS COMPLEX OF SHOWERS AND THUNDERSTORMS TO MOVE
INTO THE RST/LSE TAF SITES THIS MORNING. COMPLEX OF SHOWERS AND
THUNDERSTORMS OVER CENTRAL SOUTHERN MINNESOTA WILL QUICKLY MOVE
EAST ACROSS THE TAF SITES THIS MORNING. WITH THE SHOWERS AND
THUNDERSTORMS EXPECT MVFR AND POTENTIAL IFR TO LIFR CONDITIONS AT
BOTH RST/LSE TAF SITES. THE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO GUSTS UP TO 35 TO 45 KNOTS AT THE TAF SITES. BEHIND THE
BACK EDGE OF THE LINE OF SHOWERS AND THUNDERSTORMS...A TIGHT
PRESSURE GRADIENT IS PRODUCING WIND GUST OF 40 TO 45 KNOTS OVER
SOUTHWEST MINNESOTA. THERE IS POTENTIAL WIND GUSTS OF 35 TO 40
KNOTS WILL CONTINUE TO AROUND 16Z. HAVE EXTENDED THE TEMPO GROUP TO
16Z TO ACCOUNT FOR THESE POTENTIAL WIND GUST BEHIND THE LINE OF
SHOWERS/THUNDERSTORMS. WINDS MIXING DOWN ALOFT ARE EXPECTED TO PRODUCE
25 TO 30 KNOT WIND GUST BEHIND COLD FRONT AFTER 19Z TODAY AND
CONTINUE INTO THE EARLY EVENING HOURS AT BOTH RST/LSE TAF SITES.
HIGH PRESSURE BUILDS INTO WESTERN MINNESOTA BY 06Z TUESDAY AND
PROVIDE VFR CONDITIONS AT BOTH RST/LSE TAF SITES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...WIND ADVISORY UNTIL NOON CDT TODAY FOR MNZ079-086-087-094-095.

IA...WIND ADVISORY UNTIL NOON CDT TODAY FOR IAZ008-009-018-019.

&&

UPDATE...MW
SHORT TERM...MW
LONG TERM...MW
AVIATION...DTJ
Hazardous weather outlook, Jun 22, 4:20 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
420 AM CDT MON JUN 22 2015

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-231030-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
420 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS MORNING. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...
AND HEAVY DOWNPOURS. STORMS WILL MOVE EAST OF THE AREA BY MID-
DAY...BUT AS THE MAIN COLD FRONT MOVES IN THIS AFTERNOON THERE IS
THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE NEW STORMS...WHICH
SHOULD MAINLY AFFECT AREAS EAST OF A LINE FROM NEILLSVILLE AND
BLACK RIVER FALLS WISCONSIN...DOWN TO OELWEIN IOWA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

STORMS WILL BE POSSIBLE FROM TIME TO TIME FROM TUESDAY NIGHT ALL
THE WAY THROUGH SUNDAY. AT THIS TIME...IT APPEARS THERE IS A
CHANCE FOR SOME OF THE STORMS TO BE STRONG OR SEVERE OVER
NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON WEDNESDAY. OTHERWISE...
ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY THROUGH THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND AGAIN THIS
AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MW

In the hours before

Local storm report, Jun 22, 7:56 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
756 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     FLASH FLOOD      CRESCO                  43.37N 92.12W
06/22/2015                   HOWARD             IA   LAW ENFORCEMENT

            STREET FLOODING IN CRESCO. SOME STREETS BEING CLOSED OFF.

&&

DTJ
Local storm report, Jun 22, 7:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
758 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      1 ENE AUSTIN            43.68N 92.96W
06/22/2015                   MOWER              MN   LAW ENFORCEMENT

            I90 CLOSED DUE TO FLASH FLOODING AT
            11TH...FRONTAGE ROAD

&&

RLB
Local storm report, Jun 22, 8:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
819 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     FLASH FLOOD      3 N MCINTIRE            43.48N 92.59W
06/22/2015                   MITCHELL           IA   LAW ENFORCEMENT

            WATER OVER ROAD 500TH AND WALNUT ST.

&&

AJ
Local storm report, Jun 22, 8:23 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
823 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     NASHUA                  42.95N 92.54W
06/22/2015                   CHICKASAW          IA   PUBLIC

            NUMEROUS TREES DOWN IN THE CITY.

&&

RLB
Local storm report, Jun 22, 8:26 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
826 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLASH FLOOD      MCGREGOR                43.02N 91.18W
06/22/2015                   CLAYTON            IA   LAW ENFORCEMENT

&&

RLB
Local storm report, Jun 22, 8:27 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     TSTM WND DMG     3 S WAUKON              43.22N 91.47W
06/22/2015                   ALLAMAKEE          IA   LAW ENFORCEMENT

            TREES DOWN IN THE WAUKON AREA. LOCATION IN THE WAUKON
            AREA BASED ON RADAR.

&&

AJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:54 AM CDTSevere Thunderstorm WarningARXCrawford66 min
Jun 22, 7:55 AM CDTSpecial Weather StatementARXGrant80 min
Jun 22, 8:15 AM CDTFlash Flood WarningARXCrawford3 hr
Jun 22, 8:40 AM CDTSevere Thunderstorm WarningARXGrant, Richland50 min
Jun 22, 6:41 PM CDTSpecial Weather StatementARXTaylor49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.